# SDR 2006UALA01044

- Difficulty date: May 29, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 47,479 hours, 32,772 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Unknown
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PROBLEM WITH IRS AND AUTOPILOT.  UNABLE TO VERIFY MALFUNCTION AT SHOP. REPLACED RELAY R350 AND THE FLIGHT CONTROL COMPUTER.
